Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Corpus Christi, TX

May 29, 2015Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 29, 2015, 3:21 AM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 3:21 AM CDT (08:21 UTC)
Expired
May 29, 2015, 6:15 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2420 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WGUS54 KCRP 290821
FFWCRP
TXC479-291115-
/O.NEW.KCRP.FF.W.0079.150529T0821Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 AM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 615 AM CDT
    
* AT 319 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN 
  THE CITY OF LAREDO...WHICH WILL RESULT IN FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
  AIRPORT... LARS LOOMS...MIRANDA CITY...TEXAS A&M
  INTERNATIONAL UNIVERSITY...ORVAL...UNITED SOUTH HIGH SCHOOL...
  OLDEN...BRUNT......DOCTORS HOSPITAL OF LAREDO...RIO
  BRAVO--EL CENIZO...AGUILAR'S...UNITE INDUSTRIAL PARK...LAREDO
  COMMUNITY COLLEGE...ST  HIGH SCHOOL SOUTH LAREDO AND
  LAREDO COUNTRY CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
      2749 9948 2750 9950 2750 9953 2757 9951
      2761 9954 2761 9956 2760 9958 2788 9951
      2792 9881 2734 9880 2731 9936 2732 9937
      2731 9939 2730 9949

$$

GW
3 follow-up statements
879 
WGUS74 KCRP 290911
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 AM CDT FRI MAY 29 2015

TXC479-291115-
/O.CON.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
411 AM CDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...

AT 408 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA...MAINLY NEAR AGUILARES AND 
BRUNI. MOST OF THE HEAVY RAINFALL HAS MOVED SOUTHEAST OF 
LAREDO...BUT PREVIOUS HEAVY RAINFALL COULD STILL PRODUCE FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 

LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL 
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M 
INTERNATIONAL UNIVERSITY...ORVIL...UNITED SOUTH HIGH SCHOOL... 
OILTON...BRUNI...CALLAGHAN...DOCTORS HOSPITAL OF LAREDO...RIO BRAVO--
EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO COMMUNITY 
COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO COUNTRY 
CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
      2749 9948 2750 9950 2750 9953 2757 9951
      2761 9954 2761 9956 2760 9958 2788 9951
      2792 9881 2734 9880 2731 9936 2732 9937
      2731 9939 2730 9949

$$

GW
657 
WGUS74 KCRP 290934
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
434 AM CDT FRI MAY 29 2015

TXC479-291115-
/O.CON.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
434 AM CDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...

AT 433 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE SOUTHERN PORTIONS OF WEBB COUNTY.  FLASH 
FLOODING IS STILL POSSIBLE. HOWEVER...THE CONCERN FOR HEAVY RAINFALL 
IN LAREDO APPEARS TO BE OVER. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...OILTON...BRUNI...MIRANDO CITY...RIO
BRAVO--EL CENIZO...AGUILARES AND UNITED SOUTH HIGH SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
      2749 9948 2750 9949 2750 9953 2751 9934
      2756 9880 2734 9880 2731 9936 2732 9937
      2731 9939 2730 9949

$$

GW
951 
WGUS74 KCRP 291005
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 AM CDT FRI MAY 29 2015

TXC479-291014-
/O.CAN.KCRP.FF.W.0079.000000T0000Z-150529T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
505 AM CDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WEBB COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. LIGHT TO MODERATE RAINFALL IS OCCURRING OVER THE 
AREA...AND SHOULD END BY 630 AM WITH NO ADDITIONAL HEAVY RAINFALL 
EXPECTED. 

LAT...LON 2731 9954 2734 9951 2741 9949 2745 9950
      2749 9948 2750 9949 2750 9953 2751 9934
      2756 9880 2734 9880 2731 9936 2732 9937
      2731 9939 2730 9949

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:43 AM CDT, 38 minutes earlier.

Area forecast discussion, May 29, 2:43 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
243 AM CDT FRI MAY 29 2015

.DISCUSSION...UPDATED ZONES AND PUBLIC PACKAGE TO EXTEND SVR BOX
TIL 5 AM. PRODUCTS ARE OUT.

&&

.PREV DISCUSSION... /ISSUED 130 AM CDT FRI MAY 29 2015/

DISCUSSION...THIS WILL SHORT AND OUT THE DOOR SO OFFICE CAN WORK
ON ON-GOING CONVECTION. SMALLER SCALE MODELS...ESPECIALLY NSSL 4
KM SHOWS THIS SYSTEM MAKING IT TO THE COAST AROUND 12Z...SO HAVE
KICKED POPS UP FOR THE EASTERN AREAS THIS MORNING. MAY NOT SEE A
LOT OF ACTIVITY THIS AFTERNOON AS USUAL WHEN CONVECTION THIS
ORGANIZED BLOWS THROUGH WE ARE STABLE FOR THE REST OF THE DAY.
THUS...AM GOING TO GO VERY LITTLE ON RAIN THE AFTERNOON (20 TO 30
AT MOST) AS THE ATMOSPHERE WILL TAKE TIME TO RELOAD. AFTER THAT...
THINKING REMAINS THE SAME. FRONT WILL BRING ANOTHER SHOT OF RAIN
MAINLY SATURDAY NIGHT AND SUNDAY. THEN WE SHOULD SEE A DRYING
TREND BUT WILL STILL MENTION AT LEAST SLIGHT CHANCE POPS TUESDAY
AND WEDNESDAY. THINK NO RAIN IS EXPECTED ON THURSDAY SINCE A CUT
OFF LOW WILL BE NEAR THE NORTHERN GULF COAST BUT FOR NOW WILL GO
WITH THE SUPERBLEND BUT ONLY SLIGHT CHANCE POPS. LATER SHIFTS CAN
ADJUST. COOLER ON SUNDAY THEN A BIT OF A WARMING TREND EARLY IN
THE WEEK. NO MODIFICATIONS TO SUPERBLEND DAYS 4-8 CONCERNING
TEMPERATURES...PLENTY OF TIME TO ADJUST THOSE VALUES A DEGREE OR
TWO DOWN THE ROAD.

MARINE...WITH PASSING OF CONVECTIVE LINE...WINDS FOR A TIME WILL
BE NORTHWEST...THEN SHIFT BACK TO THE SOUTHEAST IN THE AFTERNOON.
RAIN CHANCES DIMINISH IN THE AFTERNOON AS SHOULD SEE STABLE
AIRMASS. WINDS SHOULD STAY BELOW SCA FOR THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  75  88  71  84  /  50  10  30  50  50
VICTORIA          86  72  86  69  83  /  60  10  50  50  50
LAREDO            92  75  91  71  88  /  10  20  30  40  40
ALICE             88  74  90  71  86  /  30  10  30  50  50
ROCKPORT          86  77  87  72  84  /  60  10  30  50  50
COTULLA           89  73  89  70  86  /  10  20  40  50  40
KINGSVILLE        87  74  89  71  86  /  40  10  30  50  50
NAVY CORPUS       84  77  86  74  83  /  60  10  30  40  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

GW/86...SYNOPTIC
TE/81...MESO/AVIATION
TB/78...DECISION SUPPORT
Hazardous weather outlook, May 28, 10:26 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1026 PM CDT THU MAY 28 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-300330-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1026 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 AM CDT FOR
WEBB...LA SALLE AND MCMULLEN COUNTIES. THUNDERSTORMS ARE LIKELY ACROSS
THE NORTHWESTERN RIO GRANDE PLAINS TONIGHT. A FEW STORMS MAY BE
STRONG TO SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH
TUESDAY...WITH THE BETTER CHANCES FOR PRECIPITATION ON FRIDAY AND
SUNDAY. THUNDERSTORMS WILL BECOME VERY ISOLATED BY WEDNESDAY. AT
THIS TIME...A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON
FRIDAY...WITH AN ISOLATED SEVERE STORM OR TWO MAINLY OVER NORTHERN
PORTIONS OF SOUTH TEXAS. A FEW STRONG STORMS WILL ALSO BE POSSIBLE
ON SATURDAY. FOR THE REMAINDER OF THE PERIOD...THE PREDICTABILITY OF
ORGANIZED SEVERE STORMS IS TOO LOW AT THIS TIME...ALTHOUGH A
FEW STRONG STORMS WILL AGAIN BE POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE

In the hours before

Special weather statement, May 29, 1:07 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
107 AM CDT FRI MAY 29 2015

TXZ229>231-239-240-290700-
MCMULLEN-DUVAL-WEBB-LA SALLE-LIVE OAK-
107 AM CDT FRI MAY 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHERN
WEBB...LA SALLE...LIVE OAK AND NORTHWESTERN DUVAL COUNTIES...

AT 104 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF SOMERSET TO NEAR CRYSTAL CITY...
AND MOVING SOUTHEAST AT 45 MPH. AT THIS SPEED THE LINE OF STORMS IS
EXPECTED TO REACH COTULLA AND TILDEN AND SURROUNDING AREAS BETWEEN
130 AM AND 2 AM CDT.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
COTULLA...GEORGE WEST...THREE RIVERS...ENCINAL...CHOKE CANYON...
TILDEN...LOMA ALTA...MOUNT LUCAS...OAKVILLE...MILLET...SEVEN
SISTERS...CALLIHAM...ARGENTA...LOS ANGELES...CALLAGHAN...DINERO...LAS
TIENDAS...LA ESPERANZA RANCH AIRPORT...CROSS AND FOWLERTON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2820 9940 2864 9940 2864 9834 2861 9833
      2874 9816 2817 9783 2771 9976 2780 9988
      2798 9993 2800 9999 2820 10008
TIME...MOT...LOC 0604Z 312DEG 50KT 2916 9859 2867 9986

TE
Special weather statement, May 29, 2:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 AM CDT FRI MAY 29 2015

TXZ229>232-239-240-290815-
MCMULLEN-DUVAL-BEE-WEBB-LA SALLE-LIVE OAK-
218 AM CDT FRI MAY 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...WEBB...LA
SALLE...WESTERN BEE...LIVE OAK AND NORTHERN DUVAL COUNTIES...

AT 217 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ESSEVILLE TO 9 MILES SOUTHWEST OF LOS ANGELES TO
9 MILES SOUTHWEST OF GILSON GROVES...AND MOVING SOUTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAREDO...BEEVILLE...FREER...GEORGE WEST...THREE RIVERS...ENCINAL...
CHOKE CANYON...TILDEN...LOMA ALTA...OAKVILLE...BOTINES...TULETA...
SEVEN SISTERS...NELL...TULSITA...NORMANNA...PAWNEE...CALLIHAM...
COLUMBIA BRIDGE AND KARON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2820 9940 2837 9939 2842 9910 2864 9861
      2864 9834 2861 9833 2879 9810 2869 9801
      2872 9792 2867 9780 2841 9756 2773 9883
      2755 9951 2780 9988 2798 9993 2800 9999
      2815 10009 2819 10021
TIME...MOT...LOC 0717Z 348DEG 30KT 2877 9820 2835 9908 2816 9986

TE
Special weather statement, May 29, 2:57 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
257 AM CDT FRI MAY 29 2015

TXZ229>233-239>246-290900-
MCMULLEN-GOLIAD-NUECES-SAN
PATRICIO-REFUGIO-DUVAL-BEE-WEBB-ARANSAS-KLEBERG-JIM WELLS-LA
SALLE-LIVE OAK-
257 AM CDT FRI MAY 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JIM WELLS...
NORTHWESTERN KLEBERG...BEE...DUVAL...MCMULLEN...WEBB...WESTERN
NUECES...SAN PATRICIO...NORTH CENTRAL ARANSAS...SOUTHERN LA SALLE...
REFUGIO...GOLIAD AND LIVE OAK COUNTIES...

AT 255 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NORDHEIM TO 18 MILES NORTHEAST OF RANCHITOS LAS LOMAS
TO NEAR COLUMBIA BRIDGE...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...LAREDO...KINGSVILLE...ALICE...BEEVILLE...ROBSTOWN...
SINTON...MATHIS...SAN DIEGO...TAFT...REFUGIO...FREER...PREMONT...
GEORGE WEST...GOLIAD...THREE RIVERS...WOODSBORO...BENAVIDES...
DRISCOLL AND ENCINAL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
PORTIONS OF SOUTH CENTRAL TEXAS.

LAT...LON 2726 9851 2736 9856 2735 9880 2727 9880
      2726 9948 2757 9951 2767 9972 2802 10000
      2820 9924 2879 9810 2867 9778 2890 9745
      2830 9690 2816 9718 2787 9745 2787 9756
      2785 9749 2785 9750 2726 9821
TIME...MOT...LOC 0755Z 324DEG 43KT 2893 9761 2782 9900 2777 9973

TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:07 AM CDTSpecial Weather StatementCRPLa Salle, Live Oak, McMullen53 min
May 29, 1:34 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen56 min
May 29, 2:12 AM CDTAreal Flood AdvisoryCRPLa Salle, McMullen3 hr
May 29, 2:18 AM CDTSpecial Weather StatementCRPBee, La Salle, Live Oak, McMullen, Webb57 min
May 29, 2:54 AM CDTAreal Flood AdvisoryCRPDuval, Live Oak, McMullen, Webb3 hr
May 29, 2:57 AM CDTSpecial Weather StatementCRPBee, Duval, Goliad, Jim Wells, Live Oak, McMullen and 3 more63 min
May 29, 3:08 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen52 min
May 29, 3:21 AM CDTSevere Thunderstorm WarningCRPDuval, Webb54 min
May 29, 3:39 AM CDTSpecial Weather StatementCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more66 min
May 29, 3:47 AM CDTAreal Flood AdvisoryCRPBee, Duval, Live Oak, Webb3 hr
May 29, 3:52 AM CDTSpecial Weather StatementCRPDuval23 min
May 29, 4:02 AM CDTSpecial Marine WarningCRP118 min
May 29, 4:16 AM CDTSpecial Weather StatementCRPDuval29 min
May 29, 4:42 AM CDTSpecial Weather StatementCRPAransas, Calhoun, Jim Wells, Kleberg, Nueces, Refugio and 2 more63 min
May 29, 4:53 AM CDTSpecial Weather StatementCRPDuval, Webb22 min
May 29, 4:57 AM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, San Patricio48 min
May 29, 5:01 AM CDTAreal Flood AdvisoryCRPAransas, Duval, Jim Wells, Kleberg, Nueces, Refugio and 1 more3 hr
May 29, 5:41 AM CDTSpecial Weather StatementCRPAransas, Calhoun, Kleberg, Nueces34 min
May 29, 5:46 AM CDTSpecial Marine WarningCRP119 min
May 29, 7:46 AM CDTSpecial Marine WarningCRP44 min
May 29, 3:25 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more36 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.